On the sufficient conditions of the localization of the Fourier-Laplace series of distributions from liouville classes
In this work we investigate the localization principle of the Fourier-Laplace series of the distribution. Here we prove the sufficient conditions of the localization of the Riesz means of the spectral expansions of the Laplace-Beltrami operator on the unit sphere.
Main Authors: | , , |
---|---|
Format: | Article |
Language: | English |
Published: |
IOP Publishing
2013
|
Online Access: | http://psasir.upm.edu.my/id/eprint/28846/1/On%20the%20sufficient%20conditions%20of%20the%20localization%20of%20the%20Fourier.pdf |
_version_ | 1825947396161404928 |
---|---|
author | Ahmedov, Anvarjon A. Rasedee, Ahmad Fadly Nurullah Rakhimov, Abdumalik |
author_facet | Ahmedov, Anvarjon A. Rasedee, Ahmad Fadly Nurullah Rakhimov, Abdumalik |
author_sort | Ahmedov, Anvarjon A. |
collection | UPM |
description | In this work we investigate the localization principle of the Fourier-Laplace series of the distribution. Here we prove the sufficient conditions of the localization of the Riesz means of the spectral expansions of the Laplace-Beltrami operator on the unit sphere. |
first_indexed | 2024-03-06T08:12:44Z |
format | Article |
id | upm.eprints-28846 |
institution | Universiti Putra Malaysia |
language | English |
last_indexed | 2024-03-06T08:12:44Z |
publishDate | 2013 |
publisher | IOP Publishing |
record_format | dspace |
spelling | upm.eprints-288462015-09-17T07:20:21Z http://psasir.upm.edu.my/id/eprint/28846/ On the sufficient conditions of the localization of the Fourier-Laplace series of distributions from liouville classes Ahmedov, Anvarjon A. Rasedee, Ahmad Fadly Nurullah Rakhimov, Abdumalik In this work we investigate the localization principle of the Fourier-Laplace series of the distribution. Here we prove the sufficient conditions of the localization of the Riesz means of the spectral expansions of the Laplace-Beltrami operator on the unit sphere. IOP Publishing 2013 Article PeerReviewed application/pdf en http://psasir.upm.edu.my/id/eprint/28846/1/On%20the%20sufficient%20conditions%20of%20the%20localization%20of%20the%20Fourier.pdf Ahmedov, Anvarjon A. and Rasedee, Ahmad Fadly Nurullah and Rakhimov, Abdumalik (2013) On the sufficient conditions of the localization of the Fourier-Laplace series of distributions from liouville classes. Journal of Physics: Conference Series, 435. art. no. 012016. pp. 1-9. ISSN 1742-6588 http://iopscience.iop.org/1742-6596/435/1/012016 10.1088/1742-6596/435/1/012016 |
spellingShingle | Ahmedov, Anvarjon A. Rasedee, Ahmad Fadly Nurullah Rakhimov, Abdumalik On the sufficient conditions of the localization of the Fourier-Laplace series of distributions from liouville classes |
title | On the sufficient conditions of the localization of the Fourier-Laplace series of distributions from liouville classes |
title_full | On the sufficient conditions of the localization of the Fourier-Laplace series of distributions from liouville classes |
title_fullStr | On the sufficient conditions of the localization of the Fourier-Laplace series of distributions from liouville classes |
title_full_unstemmed | On the sufficient conditions of the localization of the Fourier-Laplace series of distributions from liouville classes |
title_short | On the sufficient conditions of the localization of the Fourier-Laplace series of distributions from liouville classes |
title_sort | on the sufficient conditions of the localization of the fourier laplace series of distributions from liouville classes |
url | http://psasir.upm.edu.my/id/eprint/28846/1/On%20the%20sufficient%20conditions%20of%20the%20localization%20of%20the%20Fourier.pdf |
work_keys_str_mv | AT ahmedovanvarjona onthesufficientconditionsofthelocalizationofthefourierlaplaceseriesofdistributionsfromliouvilleclasses AT rasedeeahmadfadlynurullah onthesufficientconditionsofthelocalizationofthefourierlaplaceseriesofdistributionsfromliouvilleclasses AT rakhimovabdumalik onthesufficientconditionsofthelocalizationofthefourierlaplaceseriesofdistributionsfromliouvilleclasses |